# SDR SIMA20141015009

- Difficulty date: October 15, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 40,036 hours, 33,267 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOORBEAM HAS CORROSION AT AFT NUTPLATE IN GALLEY.  ACCOMPLISHED REPAIR OF RT FLOORBEAM AT AFT NUTPLATE IN GALLEY IAW ERS-EM--53MR-817.
